# SDR AALA20100203TUL03

- Difficulty date: February 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 70,027 hours, 11,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIN - INFLIGHT SCL-MIA.  CREW REPORTED LEFT AND RIGHT HIGH PRESSURE SHUT OFF VALVE LIGHTS ILLUMINATED.  EMERGENCY DECLARED, DIVERTED KIN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE HIGH PRESSURE CONTROLLER AND HIGH STAGE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
